Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226436
Title: О полиномах надежности некоторых коммуникационных систем
Authors: Горлов, В. В.
Садовничий, В. И.
Титтман, П.
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 3. – С. 3-9.
Abstract: In this paper authors investigated the problem of all-terminal reliability for communicative systems, based of complete graphs and Grids. The generated functions for the reliability polinoms are presented here. This approach can be used to obtain the explicit formula for complete graphs and some cases of Grids. One efficient method of computation of the reliability for any-dimensional Grid-System is described. For example the all-terminal reliability representation for Grids, where w=2;3;4, are computed.
URI: http://elib.bsu.by/handle/123456789/226436
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1998, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
3-9.pdf759,02 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.